MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK AUTO ENDO5 ML; CLIP, IMPLANTABLE

TELEFLEX MEDICAL WECK AUTO ENDO5 ML; CLIP, IMPLANTABLE
Catalog Number AE05ML
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "when firing the clip, it was very stiff and difficult to handle".No patient harm or injury reported.The patient's status is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one unit of ae05ml auto endo5 ml lot#: 73k2400841 for investigation.The serial number of the device is sn: (b)(6).The returned sample was visually examined without magnification.The trigger was returned unengaged, and the jaws were open.It was observed that there were no defects on the jaws.There were no other visual defects observed on the applier and the device appeared to be assembled correctly.The returned sample had no evidence of biological material present on the device.Upon functional inspection, the first clip fully loaded into the jaws and was able to latch with no issues.The trigger was engaged again and the second clip loaded into the jaws and latched properly.The trigger was engaged again and the third clip properly loaded into the jaws and latched with no issues.All remaining clips were able to load and latch with no issues, and no clips were observed to get stuck in the jaws or not open.The jaws were observed to fully open when loading the clips.No defects were observed on the jaws.No functional problem was found with the returned sample.It was concluded that the device functions in accordance with the ifu.The device was returned with 6 clips remaining in the channel, indicating 9 clips were fired by the end user.The ifu for this product was reviewed as a part of this complaint investigation.The ifu for this product states, "mishandling of appliers may result in improper load and/or closure of the ligating clip." and that "if a clip does not load with the clip bosses nested in the jaws as shown (illustration 3), extracorporeally remove the clip from the jaws, and fully compress the trigger to reset the device.If three misloads occur, discard the device and replace with a new ae05ml." the sample was able to load and fire all the remaining clips correctly.The ifu states "mishandling of appliers may result in improper load and/or closure of the ligating clip." it was concluded that the device functions in accordance with the ifu.The reported complaint of "failure to function - info not provided" could not be confirmed based upon the sample received.The customer returned one unit of ae05ml auto endo5 ml for investigation.The returned applier correct ly fired and latched the remaining clips.Upon functional testing, the jaws were observed to fully open to load the clips.No defects were observed on the jaws.Corrective action is not required at this time, as there were no functional issues found with the returned sample.The ifu states "mishandling of appliers may result in improper load and/or closure of the ligating clip." it was concluded that the device functions in accordance with the ifu.A device history record review was performed on the device with no evidence to suggest a manufacturing related root cause.There were no functional issues found with the returned applier.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description

Brand Name
WECK AUTO ENDO5 ML
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24549159
Report Number3003898360-2026-00111
Device Sequence Number14868457
Product Code FZP
UDI-Device Identifier14026704741868
UDI-Public(01)14026704741868(11)241024(17)260423(10)73K2400841(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K230480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2026
Device Catalogue NumberAE05ML
Device Lot Number73K2400841
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown